# SDR CA120715001

- Difficulty date: July 13, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Engine: Cont IO240B
- Propeller: Snsnch W69EK63
- System (JASC): 7602 · Mixture Control
- Part: Pin
- Part number: 6533512
- Condition: Missing
- Location: Mixture
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION, ENGINE CONTROL CHECK, IT WAS NOTICED THAT THE MIXTURE STOP PIN WAS MISSING.  THE PIN IS FRICTION FIT ONLY, INSPECTION OF THE HOLE WITH A 10X MAGNIFIER REVEALED NO DAMAGE TO THE HOLE.  A SERVICEABLE PIN REMOVED FROM ANOTHER PUMP WAS INSTALLED USING LOCTITE AS RECOMMENDED BY O/H FACILITY.  CONTROL CHECK WAS CARRIED OUT NO FAULT FOUND AND ACFT RETURNED TO SERVICE.
